# SDR UPS00833816

- Difficulty date: September 3, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- Aircraft time: 64,943 hours, 24,058 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, FITTING CRACKED.  INSTALLED NEW FITTING AT FS 680 RT L11 IAW DC8 SRM 51-1-20D AND 51-3-0.
